MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.242S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, initially surgeon had a short proximal femoral nailing system (tfna) placed due to a femur fracture.The patient returned to the hospital with a new fracture, distal to the implant.Exchange nailing was done with a long tfna.Procedure is completed successfully and the patient outcome is unknown.This report is for one (1) 12mm/130 deg ti cann tfna 170mm - sterile this is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: a device history record (dhr) review was conducted: manufacturing location: monument, manufacturing date: 03-feb-2020, expiration date: 31-dec-2029, part number: 04.037.242s, 12mm/130 deg ti cann tfna 170mm - sterile, lot number: 38p7160 (sterile), lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿removal due to new fracture; replaced with longer nail¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12MM/130 DEG TI CANN TFNA 170MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11519540
Report Number2939274-2021-01414
Device Sequence Number3413032
Product Code HSB
UDI-Device Identifier10886982097262
UDI-Public(01)10886982097262
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.242S
Device Catalogue Number04.037.242S
Device Lot Number38P7160
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/04/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FENESTRATED SCREW 105MM; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;